# SDR AALA202009099028

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 30,504 hours, 11,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERIES FAILED IN POSITION 15WL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY'S POSITION 15WL PER AMM 33-51-38.
